# SDR UIEA2018011300062

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,582 hours, 17,964 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE OPS CHECK FAILED.  OPS CHECKED IAW AMM 28-22-01, NO DEFECTS NOTED.
